On limit theorems for weakly dependent random variables
Articles
B. Riauba
Institute of Physics and Mathematics, Academy of Sciences, Lithuanian SSR
Published 1963-04-07
https://doi.org/10.15388/LMJ.1963.19423
PDF

How to Cite

Riauba B. (1963) “On limit theorems for weakly dependent random variables”, Lithuanian Mathematical Journal, 3(1), pp. 207-217. doi: 10.15388/LMJ.1963.19423.

Abstract

The abstracts (in two languages) can be found in the pdf file of the article.

Original author name(s) and title in Russian and Lithuanian:

Б. Ряуба. О предельных теоремах для слабо зависимых случайных величин

B. Riauba. Ribinių teoremų silpnai priklausomiems atsitiktiniams dydžiams klausimu

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.